# SDR ASAA2017022219909

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 11,721 hours, 3,835 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100026
- Part serial: 14007H0790
- Condition: Failed
- Location: R2 Window
- Part time: 11,754 hours, 3,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW OVERHEAT IN FLIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED R2  WINDOW IAW AMM 56-12-11-400-801.  PERFORMED R2 WINDOW ADJUSTMENT IAW AMM 56-12-11-820-801. SENSOR & HEAT FILM RANG LOW AND SPARE RANG OPEN. NEW WINDOW ALL SENSOR & HEAT FILM RANG NORMAL & TAP VERIFIED CORRECT IAW AMM 30-41-21 & WDM 30-41-11. WINDOW HEAT SYSTEM OPS TEST NORMAL IAW AMM 30-41-00.
